A half-space approach to order dimension

S. Foldes, J. Szigeti

    Research output: Contribution to journalArticleScientificpeer-review

    1 Citation (Scopus)
    Translated title of the contributionA half-space approach to order dimension
    Original languageEnglish
    Pages (from-to)59-73
    JournalOrder
    Volume24
    DOIs
    Publication statusPublished - 2007
    Publication typeA1 Journal article-refereed

    Publication forum classification

    • No publication forum level

    Cite this